# SDR ASAA2019011227801

- Difficulty date: January 12, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,878 hours, 12,648 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD, FOUND NR 1 ENGINE FAULT 75-20391, LONG TIME FAULT. THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. APPLIED LONG TIME FAULT DEFERRAL 450 FLT HRS. MSG 75-20391 ON NR 1 ENGINE DEFERRED PER T/C 78273000. FAULT CODE 75-20391 ON ENG NR 1 WAS LOGGED 7TH FLIGHT LEG AGO. ACCOMPLISHED EEC BITE TEST PROCEDURES, NO FAULTS, OPS NML REF FIM 73-00 TASK 801. ACCOMPLISHED CONFIRMATION TEST, TEST 12 ACTUATOR TEST, NO FAULTS, OPS NML REF AMM 71-00-00-700-807-F00. THIS CLEARS PLT. GROUND VERIFICATION SUCCESSFUL.
